# SDR ASAA2014111309666

- Difficulty date: November 13, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 28,806 hours, 8,840 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP ON GROUND, ACFT GROUNDED.  ACCOMPLISHED QRH CHECKLIST.  RESET SUCCESSFUL.
